I'm very sorry to hear that you are feeling so poorly. Stopping Xanax, or any other medications in the benzodiazepine family, can be dangerous, especially if you are taking them regularly, as the withdrawal can be very serious. It is likely that the amount of Xanax you are prescribed should be enough to prevent any sort of serious withdrawal, but overwhelming anxiety
or other uncomfortable symptoms might still occur.
The best thing for you to do would be to call your doctor
's office immediately and let them know how you are feeling and what your situation is. I'm certain that your regular doctor's office will at least have a doctor on call, even over the weekend, who should be able to talk to you about your situation and make recommendations.
In the meantime, if you have any overwhelming symptoms of anxiety, tremors, confusion, or other concerning symptoms, you should go immediately to the closest emergency room for more immediate treatment. Also, if you begin to develop any thoughts of wanting to harm yourself, you should also go immediately to the closest emergency room for treatment.
Please call your doctor's office right away for further guidance and advice on what to do next.